In-Person: Percival Plaza – Olympics Room, 626 Columbia Street NW, Suite 1B, Olympia Zoom (Public Link): https://us02web.zoom.us/j/84674604678?pwd=jICzeRtY8iGmKGnwVUSTy7wbJm9YjC.1 Meeting ID: 846 7460 4678 | Passcode: 145352 | Or Telephone: 1 253 215 8782

AGENDA

6:00 – 6:05 p.m.	Welcome and Call to Order	5 min	Don Krug, Vice Chair
6:05 – 6:10 p.m.	Approval of Agenda and Sept. 17, 2024 Minutes	5 min	Don
6:10 – 6:30 p.m.	Public Comment – 20 minutes – Citizens may address the POCAC/ Commission with any items related to the agenda. Limit comments to 3 minutes per person. Members of the public may comment on agenda items and other port business. NOTE: Guidelines for public comment can be found in the Commission Rules in Resolution 2022-09 Article VI. • Comments should be directed to POCAC/Commission: Comments should be directed to the POCAC/ Commission as a whole and should not include comments about individual Port staff or members of the public. • Courtesy: All speakers (members of the public, Port staff, the POCAC and Commissioners) shall be courteous in language and demeanor and shall confine remarks to those facts that are germane and relevant to the question or issue under discussion.		
6:30 – 6:40 p.m.	Chair Update	10 min	Joel / Don
6:40 – 7:30 p.m.	 Subcommittee Reports Destination Waterfront Subcommittee Budd Inlet Subcommittee Economic Development Subcommittee 	50 min	Bob Wubbena, Chair Joel Hansen, Chair Anthony Hemstad, Chair
7:30 – 7:40 p.m.	Officer Election Process	10 min	Don
7:40 – 7:50 p.m.	Old Business	10 min	Don
7:50 – 8:00 p.m.	 New Business Report on Master Plan Trip to the Port of Bellingham Process to Reappoint Debby Pattin 	10 min	Don Camille St. Onge
8:00 p.m.	Adjourn		

http://www.portolympia.com/commission

Written public comments may be submitted to commissioncoordinator@portolympia.com by 12:00 p.m. on the date of the meeting. All written comments will be compiled and sent to the POCAC Chair and Commissioners prior to the meeting.

Verbal public comment is accepted in person at the meeting.

If you are attending the meeting via Zoom, you may raise your hand during the meeting to give public comment.

For those listening by phone, press *9 if you wish to raise your hand and provide comment.

Individual public comments are limited to 3 minutes per person.

Port of Olympia Mission



Citizens Advisory Committee Meeting Minutes Tuesday, September 17, 2024

Port of Olympia Citizens Advisory Committee Chair, Joel Hansen, called the Citizens Advisory Committee meeting of September 17, 2024, to order at 6:03 p.m. at the Percival Plaza at 626 Columbia Street NW, Suite 1B, Olympics Room, in Olympia, Washington.

Present

<u>Members</u>: Joel Hansen - Chair, Don Krug – Vice Chair, Jack Havens, Anthony Hemstad, Darlene Kemery, Sue Patnude, Sheila Wilson and Bob Wubbena.

Attended Virtually: Debby Pattin.

Excused Absence: Quentin Phillips, Tom Szymoniak, Jim Thornton, and Dave Wheeler.

<u>Staff</u>: Camille St. Onge, Director Strategic Initiatives and Commission Affairs; Shawn Gilbertson, Director of Environmental Planning and Programs; and Missy Goodell, Executive and Commission Coordinator.

Approval of Agenda

Bob Wubbena moved to approve the agenda; Jack Havens seconded the motion; motion passed unanimously.

Approval of July 16, 2024 Minutes

Sue Patnude moved to approve the July 16, 2024 minutes with 2 adjustments to the list of attendees; Bob Wubbena seconded the motion. Motion passed unanimously.

Public Comment

Greg Griffiths provided public comment on the KGY building.

Chair Update

It was announced that Bob Butts has resigned from the POCAC as his role with the South Sound Sailing conflicted with the POCAC meeting time.

Joel will work with Alex Smith and Commissioner Vasavada to interview applicants applying to the POCAC. Currently, there are two individuals who have submitted applications to the POCAC.

Subcommittees were formed at today's meeting:

Destination Waterfront Subcommittee

Debby Pattin

Darlene Kemery

Quentin Phillips

Maybe Tom Szymoniak

Port Staff Lead: Camille St. Onge

First Meeting: Thursday, September 19, 2024 at 4:00 pm

Budd Inlet Subcommittee

Jim Thornton

Bob Wubbena

Sheila Wilson

Sue Patnude

Tom Szymoniak

Jack Havens

Port Staff Lead: Jon Wolfe

First Meeting: Thursday, October 3, 2024 at 5:00 pm

Economic Development Subcommittee

Anthony Hemstad

Don Krug

Joel Hansen

Debby Pattin

Quentin Phillips

Port Staff Lead: Taber Lee

First Meeting: Friday, September 27, 2024 at noon

OPMA rules were discussed. It was shared that Public comment at subcommittees is available by email only. Updating the POCAC resolution to handle this was discussed in order to manage the public and their input/comments.

Officer Election Process

Officer Election Process

Camille explained the POCAC officer election process:

- In September, a Nominating Committee is formed. Nominating Committee members are exempt from being the POCAC chair or vice chair.
- In October, the Nominating Committee will survey all POCAC members to see who is interested in being the next chair and vice chair.
- The Nominating Committee will forward the slate of interested POCAC members that have served a minimum of one year. The Ballot will be approved in October.
- Ballots are sent out with 2 weeks to return a vote.

Nominating Committee

Bob Wubbena, Debby Pattin, and Darlene Kemery agreed to be on the POCAC Nominating Committee. Between now and the October 2024 POCAC meeting, Nominating Committee members will poll POCAC members to see who wants to be chair and vice chair of the POCAC.

These positions take their seats in January. The chair can serve more than 2 consecutive 1-year terms.

Old Business

Subcommittee formation was discussed.

POCAC members discussed their challenges using Port-issued emails. It was suggested that if a POCAC member wanted to send a group email, POCAC members can ask Port staff to send out an email for them.

A list of email addresses that are acceptable to use will be created and shared with the POCAC. Camille will reach out to the Port's attorney for advice on using personal email addresses.

New Business

Camille St. Onge shared an update to the Master Plan. An advisory group is being formed with members of the community to provide input. Educational information is being shared on the Port's website and at Porthosted webinars. POCAC subcommittee members will be asked for their input on this process.

Adjournment

The meeting adjourned at 7:26 p.m.

